I am glad you had a chance to stop by. *hugg* Though it sounds like you are between a rock and a hard spot, no doubt. I also suggest sitting down and having a talk with your doctor. You never know, he may have some ideas to help?
I understand how you feel, though I cannot help you much with which direction to take. I recently had new additions and increases in my meds. It is hard. But what more can I do? The pain is debilitating and I need help. Help apparently comes with tiredness, physical exhaustion, "loopyness" and general forgetfulness. I guess my husband was right afterall... I really AM crazy How long have you been taking the 3mg xanax? Do you think you will adjust to the side effects a bit better or is what you are experiencing now, the best your body can adjust to it all?
I am not allowed to drive any longer (Last christmas they found that the tissue in my eyes was degenerating and the cells of the lenses are stripping). If I did have to drive I would feel the same way you do. I would have the same concerns. How long do you go without a dose? Is it only a few hours? or do you skipp a full dose at times?
Sorry, I am not much help. I do hope you and your doctor can come to a compramise you are both comfortable with. I hope your MRI goes well tomorrow. You are in our hearts and prayers